My mom had gone through with the first chemotherapy. She's suffering from cancer first stage. Saturday she came back from first chemotherapy, but she is having a unbearable pain on her lower part, both legs. She couldn't sleep even. Her face has been seeing. Please advise me.
your mother is suffering from side effects of chemo part of the game. The Dr. who is doing chemo should be informed and he will prescribe tt.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Chemotherapy treatment